# SDR DL72S950716

- Difficulty date: February 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N543DA
- Make and model: Boeing 727232
- Aircraft serial: 22392
- System (JASC): 5755 · Spoilers
- Part: Panel
- Condition: Damaged
- Location: Nr 7 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND NR 7 SPOILER PANEL HAS BOTTOM SURFACE TEMPORARY.  REPAIRED PER B727 SRM 51-40-6 FIG 35.
